Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Breathing difficulties, What could be the reason ?

I had respiratory difficulties last year and after undergoing a blood test, my doctor told me that I had eosinophilia. I got treated for it and symtoms vanished. I even got a PFT done which showed normal results. Six months later I got those symptoms again and my doctor after examining me suggested it is bronchitis. I was then put on inhaler treatment. I am using a combination of Beclomethasone Dipropionate 100 mcg and Salmeterol Xinafoate 25 mcg. I use it only once at night (1 puff each). For the last 1 week, I am using it twice daily (3 puffs and 1 puff). What could be the reason? Could this be Asthma.
Asked On : Fri, 19 Feb 2010
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Yes you need such steroid treatments. ASthma is a type of Bronchitis. So I consider you to get a regular follow up for the same and adjust the dosage accordingly.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor